Alert archive / South Dakota / Wind Chill Advisories in 2014
Wind Chill Advisory 26, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Dec 29, 2014, 3:09 AM CST for 4 states. It took effect at Dec 29, 2014, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2014, 3:09 AM CST (09:09 UTC)
- In effect from
- Dec 29, 2014, 9:00 PM CST
- Expired
- Dec 30, 2014, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Sioux Falls, SD
All 45 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 16 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1211 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS43 KFSD 290909 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 309 AM CST MON DEC 29 2014 IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070- 291715- /O.NEW.KFSD.WC.Y.0026.141230T0300Z-141230T1800Z/ LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 309 AM CST MON DEC 29 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY. * WIND AND VISIBILITY...NORTH WINDS 15 TO 20 MPH WITH GUSTS TO 25 MPH DECREASING TO 5 TO 10 MPH BY LATE TONIGHT. * WIND CHILL VALUES...20 TO 30 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 291715- /O.NEW.KFSD.WC.Y.0026.141230T0600Z-141230T1800Z/ OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 309 AM CST MON DEC 29 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * WIND AND VISIBILITY...NORTH WINDS 15 TO 20 MPH WITH GUSTS TO 25 MPH DECREASING TO 5 TO 10 MPH BY LATE TONIGHT. * WIND CHILL VALUES...20 TO 25 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
6 follow-up statements
296 WWUS43 KFSD 291558 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 958 AM CST MON DEC 29 2014 IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070- 300000- /O.CON.KFSD.WC.Y.0026.141230T0300Z-141230T1800Z/ LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 958 AM CST MON DEC 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS WILL SETTLE INTO A 5 TO 15 MPH RANGE TONIGHT AND EARLY TUESDAY. * WIND CHILL VALUES...20 TO 30 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 300000- /O.CON.KFSD.WC.Y.0026.141230T0600Z-141230T1800Z/ OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 958 AM CST MON DEC 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS WILL AVERAGE 10 TO 20 MPH TONIGHT AND EARLY TUESDAY. * WIND CHILL VALUES...20 TO 25 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
286 WWUS43 KFSD 292045 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 245 PM CST MON DEC 29 2014 IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070- 300445- /O.CON.KFSD.WC.Y.0026.141230T0300Z-141230T1800Z/ LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 245 PM CST MON DEC 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS WILL SETTLE INTO A 5 TO 15 MPH RANGE TONIGHT AND EARLY TUESDAY. * WIND CHILL VALUES...20 TO 30 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 300445- /O.CON.KFSD.WC.Y.0026.141230T0600Z-141230T1800Z/ OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 245 PM CST MON DEC 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS WILL AVERAGE 10 TO 20 MPH TONIGHT AND EARLY TUESDAY. * WIND CHILL VALUES...20 TO 25 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
362 WWUS43 KFSD 300236 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 836 PM CST MON DEC 29 2014 IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070- 301045- /O.CON.KFSD.WC.Y.0026.141230T0300Z-141230T1800Z/ LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 836 PM CST MON DEC 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS WILL SETTLE INTO A 5 TO 15 MPH RANGE TONIGHT AND EARLY TUESDAY. * WIND CHILL VALUES...20 TO 30 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 301045- /O.CON.KFSD.WC.Y.0026.141230T0600Z-141230T1800Z/ OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 836 PM CST MON DEC 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS WILL AVERAGE 10 TO 20 MPH TONIGHT AND EARLY TUESDAY. * WIND CHILL VALUES...20 TO 25 BELOW ZERO WITH THE COLDEST VALUES EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
042 WWUS43 KFSD 300959 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 359 AM CST TUE DEC 30 2014 IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070- 301800- /O.CON.KFSD.WC.Y.0026.000000T0000Z-141230T1800Z/ LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 359 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS 5 TO 15 MPH THROUGH THIS MORNING. * WIND CHILL VALUES...20 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 301800- /O.CON.KFSD.WC.Y.0026.000000T0000Z-141230T1800Z/ OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 359 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND AND VISIBILITY...NORTH TO NORTHWEST WINDS 5 TO 15 MPH THROUGH THIS MORNING. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
653 WWUS43 KFSD 301435 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 835 AM CST TUE DEC 30 2014 IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070- 301800- /O.CON.KFSD.WC.Y.0026.000000T0000Z-141230T1800Z/ LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 835 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST WINDS 5 TO 15 MPH THROUGH THIS MORNING. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 301800- /O.CON.KFSD.WC.Y.0026.000000T0000Z-141230T1800Z/ OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 835 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST WINDS 5 TO 15 MPH THROUGH THIS MORNING. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
256 WWUS43 KFSD 301748 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1148 AM CST TUE DEC 30 2014 IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070- 301900- /O.EXP.KFSD.WC.Y.0026.000000T0000Z-141230T1800Z/ LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE... MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 1148 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... TEMPERATURES ARE SLOWLY WARMING AT MID-DAY. HOWEVER WIND CHILL VALUES WILL REMAIN BETWEEN -10 AND -20 THROUGH THE REMAINDER OF THE DAY. ANOTHER BITTERLY COLD NIGHT IS EXPECTED...WITH WIND CHILL VALUES FALLING BETWEEN -20 AND -30 BELOW ZERO THROUGH TUESDAY MORNING. $$ IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 301900- /O.EXP.KFSD.WC.Y.0026.000000T0000Z-141230T1800Z/ OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 1148 AM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... TEMPERATURES ARE SLOWLY WARMING AT MID-DAY. HOWEVER WIND CHILL VALUES WILL REMAIN BETWEEN -10 AND -20 THROUGH THE REMAINDER OF THE DAY. ANOTHER BITTERLY COLD NIGHT IS EXPECTED...WITH WIND CHILL VALUES FALLING BETWEEN -20 AND -30 BELOW ZERO THROUGH TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Dec 29, 2:53 AM CST, 16 minutes earlier.
Area forecast discussion, Dec 29, 2:53 AM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
253 AM CST MON DEC 29 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 252 AM CST MON DEC 29 2014
STEADY DRYING WITH THE ARCTIC AIR INFLUX WILL CONTINUE TO ERODE THE
SNOW FALLING OVER THE AREA. HAVE ALREADY NOTICE THIS EFFECT A LITTLE
STRONGER THAN FORECAST IN THE LIGHT SNOW/FLURRY PATCHES NORTHWEST OF
THE AREA WHICH WERE MOVING SOUTHEAST...AND NOW ARE SHOWING MORE OF
AN APPARENT SOUTHERLY MOVEMENT AS THEY WEAKEN. OVERALL THE LIGHT
SNOW FORECAST GRIDS WE HAVE BEEN CARRYING HAVE BEEN SUPERB...JUST
ABLE TO CUT DOWN A LITTLE MORE ON THE LINGERING CHANCES FOR
MEASURABLE SNOW. SNOW/LIQUID RATIOS HAVE BEEN PRETTY LOW CONSIDERING
THE TEMPERATURES..BUT THIS IS TO BE EXPECTED WITH THIS LIGHT NON
DENDRITIC SNOWFALL...OR LACK OF FLUFF.
AS THE LINGERING LIGHT SNOW ENDS...WITH VERY LIGHT ACCUMULATIONS...
AND CLOUDS DECREASE TODAY AND EVENING...THE ATTENTION TURNS TO THE
ARCTIC AIR INFLUX. THERE MAY BE A VERY SLIGHT BUMP UP OF A DEGREE OR
TWO AS SKIES CLEAR TODAY BUT HIGHS WILL STILL BE AT THE START OF THE
MORNING. WILL GO WITH THE LONG APPARENT SUSPICION OF THE NEED FOR A
WIND CHILL ADVISORY AND ISSUE FOR TONIGHT AND TUESDAY MORNING FOR
ALL OF THE AREA...STARTING MID EVENING EXCEPT MIDNIGHT SOUTHEAST
INCLUDING MOST OF NORTHWEST IOWA. THE ARCTIC AIR WILL HAVE NO
TROUBLE SPREADING THROUGHOUT THE AREA IN THIS PATTERN...AND THE
SLOWER CLEARING OVER OUR SOUTHWEST CORNER WILL NOT CAUSE TOO MUCH
RESTRAINT ON TEMPERATURE DROP THERE.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 252 AM CST MON DEC 29 2014
TUESDAY WILL BE DARN COLD AS ARCTIC HIGH PRESSURE DROPS SOUTH DOWN
THE EASTERN SLOPES OF THE ROCKIES. WITH FRESH SNOW AND THE COLD AIR
MASS MAY EVEN SEE A FEW SITES NOT REACH ZERO ON TUESDAY AFTERNOON.
TEMPERATURES TUESDAY NIGHT INTO WEDNESDAY MORNING A LITTLE TRICKY AS
TIMING OF WESTERLY RETURN FLOW WILL MAKE A BIG DIFFERENCE ON LOWS
AND WHERE TEMPERATURES WILL BE ON WEDNESDAY MORNING. WILL GO
SOMEWHAT NON DIURNAL WITH TEMPERATURES AS A FAIRLY STRONG WEST TO
SOUTHWEST WIND DEVELOPS OVERNIGHT. THIS WILL UNFORTUNATELY JUST MEAN
ANOTHER NIGHT WITH SOME PRETTY COLD WIND CHILL VALUES BUT IF
TEMPERATURES WARM MORE THAN EXPECTED WITH THE STRONG FLOW THEY MAY
STAY OUT OF ADVISORY CRITERIA.
WEDNESDAY WILL STILL BE BELOW NORMAL BUT NOT AS COLD AS TUESDAY. OF
COURSE WITH THE WIND ABOUT 10 TO 15 MPH HIGHER WEDNESDAY REALLY WILL
NOT FEEL ANY BETTER. HIGHS MAINLY SINGLE DIGITS TO TEENS.
IN THE OUTER PERIODS(THURSDAY THROUGH SUNDAY)...A HINT OF A SMALL
WARM UP...OR AT LEAST RETURN TO NORMAL BEFORE WHAT APPEARS TO BE
ANOTHER FAIRLY STRONG ARCTIC SURGE DROPS SOUTH. VARIOUS MODELS HAVE
COME INTO MARGINAL AGREEMENT ON LESS COLD TEMPERATURES THURSDAY INTO
SATURDAY WITH LITTLE IF ANY REAL THREAT FOR PRECIPITATION. WILL
STICK CLOSE TO THE SUPERBLEND OUTPUT UNTIL HIGHER CONFIDENCE IS
REACHED WITH THIS POSSIBLE RETURN TO LESS COLD AIR. SO BASICALLY
LOOKING AT HIGHS IN THE 20S THURSDAY AND FRIDAY...THE TEENS AND 20S
SATURDAY AND THEN DEPENDING UPON TIMING TEENS OR COLDER ON SUNDAY.
BEST CHANCE FOR LIGHTER SNOW WILL BE ALONG AND AHEAD OF THIS ARCTIC
SURGE SO NO BIGGER POPS AT THIS TIME.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1042 PM CST SUN DEC 28 2014
LIGHT SNOW WILL CONTINUE TO OVERSPREAD THE AREA TONIGHT...WITH
THE HEAVIER BAND LOCATED THROUGH THE MISSOURI RIVER CORRIDOR.
VISIBILITIES ARE EXPECTED TO REMAIN MOSTLY IN THE MVFR
RANGE...WITH CEILINGS DIPPING MVFR RANGE AT TIMES. IMPROVING
CONDITIONS AFTER 15Z ON MONDAY.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR SDZ038>040-050-052>070.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
FOR SDZ071.
MN...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR MNZ071-072-080-081-089-097-098.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
FOR MNZ090.
IA...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR IAZ001.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
FOR IAZ002-003-012>014-020>022-031-032.
NE...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
FOR NEZ013-014.
&&
SHORT TERM...
LONG TERM...08
AVIATION...JMHazardous weather outlook, Dec 28, 6:48 PM CST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 648 PM CST SUN DEC 28 2014 IAZ012-020-021-031-032-NEZ013-014-SDZ050-057>060-063>071-300100- SIOUX-PLYMOUTH-CHEROKEE-WOODBURY-IDA-DIXON-DAKOTA-GREGORY-BRULE- AURORA-DAVISON-HANSON-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER- LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 648 PM CST SUN DEC 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT LIGHT SNOW WILL DEVELOP DURING THE EVENING...STARTING IN SOUTH CENTRAL SOUTH DAKOTA EARLY EVENING...AND PROGRESSIVELY SPREADING EASTWARD THROUGH THE EVENING. ACCUMULATIONS WILL BE 1 TO 3 INCHES...WITH GREATEST AMOUNTS OF 2 TO 3 INCHES THROUGH THE MISSOURI RIVER CORRIDOR FROM CHAMBERLAIN TO NEAR SIOUX CITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COLDER AIR WILL MOVE INTO THE AREA MONDAY AND CONTINUE THROUGH WEDNESDAY. WIND CHILL READINGS ARE EXPECTED TO BOTTOM OUT AT 20 TO 30 BELOW ZERO EARLY TUESDAY MORNING...AND AT 15 TO 25 BELOW ZERO TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ001>003-013-014-022-MNZ071-072-080-081-089-090-097-098- SDZ038>040-052>056-061-062-300100- LYON IA-OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-BUENA VISTA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE- KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-MCCOOK- MINNEHAHA- 648 PM CST SUN DEC 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT LIGHT SNOW WILL DEVELOP LATER THIS EVENING...MAINLY SOUTH OF A LINE FROM HURON TO JACKSON MINNESOTA. THIS SNOW WILL END MONDAY MORNING...WITH ACCUMULATIONS AN INCH OR LESS...GREATEST SOUTH OF INTERSTATE 90. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COLDER AIR WILL MOVE INTO THE AREA MONDAY AND CONTINUE THROUGH WEDNESDAY. WIND CHILL READINGS ARE EXPECTED TO BOTTOM OUT AT 20 TO 30 BELOW ZERO EARLY TUESDAY MORNING...AND AT 15 TO 25 BELOW ZERO TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Chill Advisories in South Dakota, 2014Wind Chill Advisories in Iowa, 2014Wind Chill Advisories in Minnesota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.